# SDR YENA2018100900571

- Difficulty date: July 10, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 21,525 hours, 6,468 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON MAIN CABIN FWD WET AREA FLOOR STRUCTURE AT Y254 BETWEEN FR 16 AND FR18 HAS CORROSION ON TOP SURFACE BS FR 16 -BS FR18 STR 23L; REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-00-14-283-002. REMOVED AND REPLACED FLOORBEAM FROM FR 12 TO FR 24 Y254 STR 23L PER SRM 51-42-11 PARAG 2D, 2E, AND 2F. SRM 53-00-14-283-002. REF SERVICE ORDER 440497 NR 20452 FOR ALL WORK ACCOMPLISHED.
